# SDR SIMA200515107

- Difficulty date: May 28, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- System (JASC): 2140 · Heating System
- Part: Control Module
- Part number: 8125464
- Part serial: 99019624
- Condition: Inoperative
- Location: Temp Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AMA - FLT 3545 - CREW REPORTED SMOKE AND AN ELECTRICAL ODOR FROM THE FIRST OFFICERS SIDE INSTRUMENT PANEL.  SHUTOFF ALL POWER AND SMOKE AND ODOR STARTED TO DISSIPATE.  MAINTENANCE REPLACED TEMPERATURE CONTROL MODULE IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
